# SDR AALA20071179

- Difficulty date: June 26, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N717TW
- Make and model: Boeing 757231
- Aircraft serial: 28485
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE PATH TRACK LIGHT AT SEAT 33C HAS MISSING COVER.  REPLACED PATH FLOOR EMERGENCY LIGHTING COVER AT SEAT 33C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
